Vol. 16, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Frobenius–Witt differentials and regularity

Takeshi Saito

Vol. 16 (2022), No. 2, 369–391
Abstract

T. Dupuy, E. Katz, J. Rabinoff, and D. Zureick-Brown introduced the module of total p-differentials for a ring over p2. We study the same construction for a ring over (p) and prove a regularity criterion. For a local ring, the tensor product with the residue field is constructed in a different way by O. Gabber and L. Ramero.

In another article we use the sheaf of FW-differentials to define the cotangent bundle and the microsupport of an étale sheaf.

Keywords
Frobenius–Witt differentials, regular local rings, cotangent complexes
Mathematical Subject Classification
Primary: 13H05, 13N05
Secondary: 14F10
Milestones
Received: 7 August 2020
Revised: 5 November 2021
Accepted: 24 June 2021
Published: 27 April 2022
Authors
Takeshi Saito
School of Mathematical Sciences
University of Tokyo
Japan